Fixed points of a family of exponential maps

  • Eric M. Blabac Iowa State University.
  • Justin R. Peters Iowa State University.


We consider the family of functions fλ(z) = exp(iλz), λ real. With the help of MATLAB computations, we show fλ has a unique attracting fixed point for several values of λ. We prove there is no attracting periodic orbit of period n ≥ 2.

Biografía del autor/a

Eric M. Blabac, Iowa State University.
Department of Mathematics. 
Justin R. Peters, Iowa State University.
Department of Mathematics.


[1] Borwein, Jonathan M, and Corless, Robert M., Emerging Tools for Experimental Mathematics, Amer. Math. Monthly 106, No. 10, pp. 899— 909, (1999).

[2] Devaney, Robert L., An Introduction to Chaotic Dynamical Systems, Addison-Wesley, (1989).

[3] Rubenfeld, Lester A., A First Course in Applied Complex Variables, John Wiley & Sons, (1985).
Cómo citar
E. M. Blabac y J. R. Peters, «Fixed points of a family of exponential maps», Proyecciones (Antofagasta, En línea), vol. 24, n.º 3, pp. 229-237, abr. 2017.

Artículos más leídos del mismo autor/a